# SDR DALA2019040502238

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 53,036 hours, 6,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FLOOR STRUCTURE FITTING AT CABIN FR 79-80, -Y1447.8 FOUND CRACKED. REPLACED FLOOR STRUCTURE FITTING PER SRM 51-42-11 AND AIRBUS DRAWING F5347001010. LP 1017159
